| Model Number |
M00505530 |
| Medical Device Problem Codes |
Break (1069); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf code a150101 captures the reportable event of failure to deploy imdrf code f2301 captures the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized during an endobariatric procedure on (b)(6) 2026, for the treatment of obesity.During the procedure, the suture cinch handle broke during deployment.The physician had to break the catheter and use hemostats to deploy.The procedure was completed with the original device.No patient complications were reported as a result of the event.